# SDR CALA2019111601971

- Difficulty date: November 11, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 56,029 hours, 24,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR SILL FRAME 68 STR 23RH IB SIDE HAS CORROSION FOR NR 9294303 SUPPORT TASK GEN AT HAECO LCQ. RMVD AND RPLD R2 PAX DOOR SILL FR68 STR 23RH IAW SRM 51-42-11-80 1 REF RDAS 80703194-003-2019, REPAIR REF TD 80703194-012-2019 NO .A, ECRA # 5331-02502
